# SDR UPS04842874

- Difficulty date: July 2, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 66,867 hours, 26,150 cycles
- Engine: Pwa JT3D3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S47553952400
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, STA 595-600 RBL 36 SEAT TRACK LOBES ELONGATED/OBLONGED.  DAMAGE FOUND OUT OF LIMITS IAW SRM 53-2-3. REMOVED SEAT TRACK SECTION IAW SRM 51-3-0, DRILLED NEW SEAT TRACK SECTION TO FIT IAW SRM 51-1-24. INSTALLED IAW SRM 51-3-0 AND 51-3-1.
